# SDR 2004UALA00108

- Difficulty date: February 8, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 46,744 hours, 25,318 cycles
- Engine: Ge CFM56*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED WITH L4 CRACKED WINDSHIELD.  PROBABLE CAUSE: MOISTURE INGRESSION.WINDOW REPLACED.  ALL FLIGHT DECK WINDOWS ARE INSPECTED FOR CONDITION EACH C CHECK. THE 'PART TIME SINCE INSPECTION' INFORMATION IS TIME SINCE LAST C CHECK.
